| Catalog Number |
49662-25 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of device history records and incoming records found no discrepancies or anomalies relevant to the complaint.Examination of the returned box found 26 sealed original trays lot # 3260417.Visual evaluation of one bupivacaine ampule from each returned tray found no visible non-conformities.The drug liquid was found to be clear (colorless) with no particulates visible inside the vials.The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Records analysis was performed by the supplier for bupivacaine-marcaine lot #'s 641403a and confirmed that the pfizer conducts the testing prior to lot release and throughout the lifecycle to ensure that the product continues to meet all the registered specifications.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.
Event or Problem Description
It was reported that a marcaine medication in portex® spinal kits was ineffective for pain block.No patient injury reported.